# SDR FDEA200903090873

- Difficulty date: March 9, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Worn
- Location: Bs 377-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377-440, LBL 24, SEAT TRACK REQUIRES REPLACEMENT PER CUSTOMER REQUEST.  REMOVED SEAT TRACK IAW SRM 51-40-02.  FABRICATED NEW SEAT TRACK ASSY PER SRM 53-30-  52.  LOCATED AND DRILLED IAW SRM 51-40-05.  TREATED AND PRIMED PER SRM 51-20-01.  INSTALLED NEW SEAT TRACK ASSY, BS 377-440, LBL 24, PER SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
